
DIPHENHYDRAMIN Atida+ 50 mg Tabletten 20 St *
Anbieter:GIB Pharma GmbH
- PZN:
- 16680652
- Einheit:
- 20 St Tabletten
- Ihr Preis:¹
- 8,09 €¹
- UVP:³
- 8,99 €³
- Sie sparen:
- 0,90 € (10%)
-10%Rabatt
- Verfügbarkeit:
- Leider nicht lieferbar.
Leider nicht lieferbar.
- Wirkstoff
- Diphenhydramin